# SDR SWIA2020031049174

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR F/S 320.0 FRAME P/N: 601R318032-5 HAS CORROSION   (C-CHECK) RO 3/6/2020   FOUND PAX DOOR FRAME AT FS 320.0 BEYOND ACCEPTABLE LIMITS. REMOVED AND INSTALLED NEW PAX DOOR FRAME AT FS 320.0 REF. CRJ 900 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. NO LEAKS NOTED.
